# SDR CA961203015

- Difficulty date: November 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Arm
- Part number: 85420056103
- Condition: Cracked
- Location: Right Mlg Door
- Part time: 16,589 hours
- Component: Dhav, 85420047001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING WALK AROUND, THE FORWARD HINGE ARM ON THE RIGHT HAND MAIN LANDING GEAR FORWARD GEAR DOOR WAS FOUND BROKEN OFF. GEAR DOOR ALSO HAD COMPOSITE DAMAGE.
